Universalfunktionen in einfach zusammenhängenden Gebieten.

Wolfgang Luh

Aequationes mathematicae (1979)

  • Volume: 19, page 183-193
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Luh, Wolfgang. "Universalfunktionen in einfach zusammenhängenden Gebieten.." Aequationes mathematicae 19 (1979): 183-193. <http://eudml.org/doc/136824>.

author = {Luh, Wolfgang},
journal = {Aequationes mathematicae},
keywords = {universal functions; cluster sets; conformal mappings},
pages = {183-193},
title = {Universalfunktionen in einfach zusammenhängenden Gebieten.},
url = {http://eudml.org/doc/136824},
volume = {19},
year = {1979},

AU - Luh, Wolfgang
TI - Universalfunktionen in einfach zusammenhängenden Gebieten.
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 183
EP - 193
KW - universal functions; cluster sets; conformal mappings
UR - http://eudml.org/doc/136824
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.